# SDR SWIA202163482

- Difficulty date: November 5, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- Engine: Ge CF348C5
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE LOWER INBOARD CASCADE GOUGES ON LOWER INBOARD SIDE (MARKED)   (C CHECK RO 12-31-21)   REPLACED RH ENGINE LOWER INBOARD CASCADE PER CRJ900 AMM 78-34-01-000/400-002-A01.  CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS.
